# SDR CA111108007

- Difficulty date: November 8, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Intermittent
- Location: Elt
- Component: Elt, Artex, 4536604
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION OF ELT ME406HM, PN 453-6604, S/N 08399, THE "G" SWITCH WAS FOUND TO BE INTERMITTENT.  THIS HAS BEEN NOTED ON PREVIOUS INSPECTIONS AS WELL.  PREVIOUS SDR`S HAVE BEEN GENERATED FOR THE SAME REASON.  ELT HAS BEEN SENT TO APPROVED VENDOR FOR REPAIR.
